# SDR A6WA202212118421

- Difficulty date: December 11, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,124 hours, 37,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3102255
- Condition: Corroded
- Location: Bs 333-349
- Part time: 39,124 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN UNDER FORWARD DRAIN MAST CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED & CUT OUT CORROSION AND INSTALLED EXTERNAL DOUBLER IAW EA AWAC-CRJ253-01922.
